# SDR SWAA2016011948158

- Difficulty date: December 17, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 65C32690
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD LOWER TE WAFFLE PLATE CRACKED.  R & R WAFFLE PLATE IAW SRM AND DWG.
